Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Dark red circle on chest. Relief with anti allergic medicines. Stiff muscular strip formed. Cause?

Hi, I had about 6 inches diameter dark red circle that extnded on the front of my chest to back of left hand shoulder calf and covering full armpit. This was about 4-5 weeks ago. I thought it may be due to some insect bite as I work in my yard growing vegetables. It did not itch . I took few anti allergy tablets and today its redness has diminished by about 90%. But today I noticed there is about 4x1 inches long muscular lump in my shoulder calf behind the left arm and close to armpit in an area that was covered by the large red circle described above. It feels like a stiff mucle strip and the skin above this stiff muscle is reddish color 2x2 inches rectangular size. There is little pain when I squeeze this red muscular strip. What could be the reason? Thanaaks in advance for your inputs. Gope.
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Hello Gopu,
It may be a form of urticaria since it has had a good response to antihistamines. Insect bite is a strong possibility but as it is coming up in different areas and different times it may be urticaria that has started after an infectious trigger.
You can continue to use the antihistamines but have it checked out if you have symptoms of muscle aches, fevers, night sweats etc.
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor